Items where Author is "Nicol, Matthew"
|Up a level|
Bruin, Henk, Holland, Mark and Nicol, Matthew (2005) Livšic Regularity for Markov Systems Ergodic Theory and Dynamical Systems, 25 (06). pp. 1739-1766. ISSN 0143-3857
Melbourne, Ian and Nicol, Matthew (2005) Almost sure invariance principle for nonuniformly hyperbolic systems Communications in Mathematical Physics.
Melbourne, Ian and Nicol, Matthew (2004) Statistical properties of endomorphisms and compact group extensions Journal of the London Mathematical Society.
Mendes, Miguel and Nicol, Matthew (2004) Periodicity and recurrence in piecewise rotations of Eucledian spaces International Journal of Bifurcation and Chaos, 14. pp. 2353-2361.
Melbourne, Ian and Nicol, Matthew (2003) Statistical limit laws for equivariant observations Stochastics & Dynamics, 4. pp. 1-13.
Melbourne, Ian and Nicol, Matthew (2003) Stable transitivity of Euclidean group extensions Dynamical Systems.
Hadjiloukas, D., Nicol, Matthew and Walkden, C. (2002) Regularity of invariant graphs over hyperbolic systems Dynamical Systems, 22. pp. 469-482.
Nicol, Matthew and Pollicott, Mark (2001) Livsic's Theorem for Semisimple Lie Groups Dynamical Systems. pp. 1501-1509.
Nicol, Matthew (2001) Induced maps of Bernoulli dynamical systems Discrete and Continuous Dynamical Systems, 7. pp. 147-154.
Nicol, Matthew, Melbourne, Ian and Ashwin, Peter (2000) Euclidean extensions of dynamical systems Nonlinearity, 14. pp. 275-300.
Broomhead, David S., Hadjiloucas, Demetris and Nicol, Matthew (1999) Random and deterministic perturbation of a class of skew-product systems Dynamics and Stability of Systems, 14 (2). pp. 115-128. ISSN 0268-1110
Ashwin, Peter, Melbourne, Ian and Nicol, Matthew (1999) Drift bifurcations of relative equilibria and transitions of spiral waves Nonlinearity, 12. pp. 741-755.
Ashwin, Peter, Aston, Philip J. and Nicol, Matthew (1998) On the unfolding of a blowout bifurcation Physica D: Nonlinear Phenomena, 111 (1-4). pp. 81-95. ISSN 01672789
Ashwin, Peter and Nicol, Matthew (1997) Detection of symmetry of attractors from observations I: theory Physica D: Nonlinear Phenomena, 100 (1-2). pp. 58-70. ISSN 01672789
Golubitsky, Martin, Mao, Jian-Min and Nicol, Matthew (1996) Symmetries of periodic solutions for planar potential systems Proceedings of the American Mathematical Society, 124. pp. 3219-3228.
Nicol, Matthew (1996) A Bernoulli toral linked twist map without positive Lyapunov exponents Proceedings of the American Mathematical Society, 124. pp. 1253-1263.